MathSciNet Relay Station
MathSciNet bibliographic data
MR1458306 17B67 (17B69 81R50)
Jing, Naihuan; Misra, Kailash C. Vertex operators for twisted quantum affine algebras. Trans. Amer. Math. Soc. 351 (1999), no. 4, 1663–1690.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement